<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 1) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 1—221
Covers of algebraic varieties VI. Anglo--American covers and $(1,3)$--polarized abelian surfaces
Gianfranco Casnati
MSC numbers : 14E20, 14E22
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 1—16
On boundary regularity of holomorphic correspondences
Nabil Ourimi
MSC numbers : 32H40, 32H35
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 17—30
Homological properties of modules over Ding-Chen rings
Gang Yang
MSC numbers : 16E05, 16E65, 18G20, 18G25
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 31—47
$\ell$-ranks of class groups of function fields
Sunghan Bae and Hwanyup Jung
MSC numbers : 11R58, 11R29, 11R45
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 49—67
Explicit formulas for the Bergman kernel on certain Forelli-Rudin construction
Liyou Zhang, An Wang, and Qingbin Li
MSC numbers : 32M15, 32H02
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 69—83
The total graph of a commutative ring with respect to proper ideals
Ahmad Abbasi and Shokoofe Habibi
MSC numbers : 13D45, 13E10, 13C05
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 85—98
Jacobi discrete approximation for solving optimal control problems
Mamdouh El-Kady
MSC numbers : Primary 65N35, 65L05, 65J10, 49J15
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 99—112
Existence of strong mild solution of the Navier-Stokes equations in the half space with nondecaying initial data
Hyeong-Ohk Bae and Bum Ja Jin
MSC numbers : 35Q30, 76D05
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 113—138
Cross commutators on backward shift invariant subspaces over the bidisk II
Kei Ji Izuchi and Kou Hei Izuchi
MSC numbers : Primary 47A15, 32A35; Secondary 47B35
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 139—151
Positive solutions for a class of telegraph system with multiparameters
Fanglei Wang and Yukun An
MSC numbers : 35B09, 35G60
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 153—164
Entropy of nonautonomous dynamical systems
Yujun Zhu, Zhaofeng Liu, Xueli Xu, and Wenda Zhang
MSC numbers : 37A35, 37B40, 37B55
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 165—185
Strong convergence of an extended extragradient method for equilibrium problems and fixed point problems
Jong Kyu Kim, Pham Ngoc Anh, and Young Man Nam
MSC numbers : 65K10, 90C25
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 187—200
Nomalizers of nonnormal subgroups of finite $p$-groups
Qinhai Zhang and Juan Gao
MSC numbers : Primary 20D15, 20E99
J. Korean Math. Soc. 2012 Vol. 49, No. 1, 201—221

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd